# SDR AALA20072135

- Difficulty date: November 4, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MIA INLFIGHT T902/04NOV - CREW REPORTED YELLOW HYDRAULIC SYSTEM OVERHEAT.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE DRIVEN PUMP YELLOW SYSTEM, NUMBER TWO ENGINE CASE DRAIN FILTER AND RESERVOIR FILTER FOR YELLOW HYDRAULIC SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
